# SDR P2EA00270

- Difficulty date: September 27, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, MFEC SKIN CRACK INDICATION ON LOWER ROW OF FASTENERS AT BS 1006 STRINGER 4L.  REPAIRED SKIN FROM BS 1000 TO BS 1012 AND BETWEEN STRINGER 3L AND 5L IAW SRM 53-30-3 FIG 13 DETAIL II.  (M)
